# SDR GAIA0710

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr3 Eng Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 3 ENGINE FIRE LIGHT FLICKERED ON AND OFF.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED A  SHORTED WIRE IN THE NR 3 ENGINE PYLON AT PLUG AT PLUG D4184P.  THE WIRE WAS REPAIRED AND THE ENGINE AND FIRE WARNING OPS CHECKED GOOD ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
